Vicks Children's Nyquil Cold & Cough Syrup

  • Description & Features

Multi-symptom relief:

Antihistamine
Cough suppressant

Active Ingredients
(in each 15 ml tablespoon) (Purpose)
Chlorpheniramine maleate 2 mg (Antihistamine)
Dextromethorphan Hydrobromide 15 mg (Cough suppressant)

Inactive Ingredients

Citric acid, FD&C Red No. 40, flavour, potassium sorbate, propylene glycol, purified water, sodium citrate, sucrose

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.


Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Vicks Products

  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 5.25ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;